# SDR CALA2016091495729

- Difficulty date: September 7, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SKIN HAS CORROSION FRAME 33+3 BETWEEN STRINGERS 40 - 41R  REMOVED CORROSION  AND FOUND TO BE WITHIN LIMITS IAW A32053-21-11.
